Dancy
Badges: 3
Rep:
?
#1
Report Thread starter 1 week ago
#1
Hi guys
Five days ago I have unprotected sex with my bf and he finish inside me.
I have implant for almost half a year and also I took emergency pill right after he finish it.
However, today, which is five days after I had sex, I found out blood on the tissue paper after I weep my down part.
It does not go on to my underwear, and it’s a lot on the paper. And it’s like pinkish red
In school I check for the pad and the front part of the pad is kind of red brown ( my period also look alike), but the back part of the pad is pink!
Is it the side effect of the emergency pill? If it is, why does it happen after five days I took it but not the next day I take it?
Or is it pregnancy spotting?
BTW I took pregnancy test four day after the sex and it’s one line, but I don’t think it’s accurate because it’s too early.
I’m really sorry that the implant and the emergency pill does not work
Can you guys please help me?
0
reply
black tea
Badges: 18
Rep:
?
#2
Report 1 week ago
#2
Why did you take emergency contraception when you have an implant?!
1
reply
Apachecow
Badges: 19
Rep:
?
#3
Report 1 week ago
#3
You're not pregnant. The implant is highly effective, there was no need to use emergency contraception. The morning after pill can mess up your cycle so anything can be 'normal' afterwards.

How old are you? I think you need to do a bit more research before getting down and dirty.
0
reply
Dancy
Badges: 3
Rep:
?
#4
Report Thread starter 1 week ago
#4
I’m worry because implant is not 100% effective, and it’s weird that now two weeks after my period and also five days after I took emergency pill, there is bleeding. It is weird
0
reply
black tea
Badges: 18
Rep:
?
#5
Report 1 week ago
#5
(Original post by Dancy)
I’m worry because implant is not 100% effective, and it’s weird that now two weeks after my period and also five days after I took emergency pill, there is bleeding. It is weird
No contraception is 100% effective but the implant is one of the most effective methods of contraception out there. You are really screwing up your hormones if you are taking emergency contraception in addition to the implant so no wonder you are getting bleeding.
1
reply
Dancy
Badges: 3
Rep:
?
#6
Report Thread starter 1 week ago
#6
(Original post by Apachecow)
You're not pregnant. The implant is highly effective, there was no need to use emergency contraception. The morning after pill can mess up your cycle so anything can be 'normal' afterwards.

How old are you? I think you need to do a bit more research before getting down and dirty.
I’m now 17
0
reply
Dancy
Badges: 3
Rep:
?
#7
Report Thread starter 1 week ago
#7
So today is day six after I took emergency pill and I have kind of heavy bleeding right now. Is it a normal side effect of taking the pill? Because the side effect appeared five days after I took it, it’s a bit weird
0
reply
Apachecow
Badges: 19
Rep:
?
#8
Report 1 week ago
#8
Yes that is ok, as long as you mean heavy bleeding period type blood. Being on the implant can make periods a little unusual as it is.

Do you have cramps and feel like you are on your period?

Some women are more affected by it than others
1
reply
Anonymous #1
#9
Report 1 week ago
#9
(Original post by Dancy)
So today is day six after I took emergency pill and I have kind of heavy bleeding right now. Is it a normal side effect of taking the pill? Because the side effect appeared five days after I took it, it’s a bit weird
You need to stop taking emergency contraception when you don'y need to - this is not the first time you have posted about taking it whilst already being on the implant. This is not good for you and can cause serious side-effect, e.g increased risk if blood clots.
0
reply
Allie_123
Badges: 2
Rep:
?
#10
Report 1 week ago
#10
Get checked out by Doc or Nurse to reassure you. Sounds like your ok.
0
reply
Anonymous #2
#11
Report 7 minutes ago
#11
(Original post by Dancy)
So today is day six after I took emergency pill and I have kind of heavy bleeding right now. Is it a normal side effect of taking the pill? Because the side effect appeared five days after I took it, it’s a bit weird
It is normal to get your period after 5 days of taking the pill. That's what it's suppose to do and it takes time. It doesn't just work a day after you take it.

The pill is a burst of hormones, it will definitely mess up your periods for a few cycles.

Don't worry too much about it. If it still bothers you, get a pregnancy test and use it 2 weeks after intercourse just to put your mind at rest
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

what's your favourite season?

Summer (41)
29.71%
Spring (26)
18.84%
Autumn/Fall (38)
27.54%
Winter (24)
17.39%
I love them all equally (9)
6.52%

Watched Threads

View All